Some results for an optimal control problem with a semilinear state equation
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 82 (1988) no. 3, pp. 423-429
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We consider a quadratic control problem with a semilinear state equation depending on a small parameter $\epsilon$. We show that the optimal control is a regular function of such parameter.
@article{RLINA_1988_8_82_3_a3,
author = {Gozzi, Fausto},
title = {Some results for an optimal control problem with a semilinear state equation},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {423--429},
year = {1988},
volume = {Ser. 8, 82},
number = {3},
zbl = {0716.49005},
mrnumber = {1151694},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_3_a3/}
}
TY - JOUR AU - Gozzi, Fausto TI - Some results for an optimal control problem with a semilinear state equation JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1988 SP - 423 EP - 429 VL - 82 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_3_a3/ LA - en ID - RLINA_1988_8_82_3_a3 ER -
%0 Journal Article %A Gozzi, Fausto %T Some results for an optimal control problem with a semilinear state equation %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1988 %P 423-429 %V 82 %N 3 %U http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_3_a3/ %G en %F RLINA_1988_8_82_3_a3
Gozzi, Fausto. Some results for an optimal control problem with a semilinear state equation. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 82 (1988) no. 3, pp. 423-429. http://geodesic.mathdoc.fr/item/RLINA_1988_8_82_3_a3/